Centre de diffusion de revues académiques mathématiques

 
 
 
 

Journées équations aux dérivées partielles

Table des matières de ce volume | Article précédent
Jared Wunsch
Resolvent estimates with mild trapping
Journées équations aux dérivées partielles (2012), Exp. No. 13, 15 p., doi: 10.5802/jedp.96
Article PDF

Résumé - Abstract

We discuss recent progress in understanding the effects of certain trapping geometries on cut-off resolvent estimates, and thus on the qualititative behavior of linear evolution equations. We focus on trapping that is unstable, so that strong resolvent estimates hold on the real axis, and large resonance-free regions can be shown to exist beyond it.

Bibliographie

[1] Lars Andersson and Pieter Blue. Hidden symmetries and decay for the wave equation on the Kerr spacetime, 2009.
[2] Claude Bardos, Gilles Lebeau, and Jeffrey Rauch. Sharp sufficient conditions for the observation, control, and stabilization of waves from the boundary. SIAM J. Control Optim., 30(5):1024–1065, 1992.  MR 1178650 |  Zbl 0786.93009
[3] D. Baskin and J. Wunsch. Resolvent estimates and local decay of waves on conic manifolds. In preparation.
[4] Jean-François Bony, Nicolas Burq, and Thierry Ramond. Minoration de la résolvante dans le cas captif. C. R. Math. Acad. Sci. Paris, 348(23-24):1279–1282, 2010.  MR 2745339 |  Zbl 1206.35182
[5] N. Burq. Smoothing effect for Schrödinger boundary value problems. Duke Math. J., 123(2):403–427, 2004.  MR 2066943 |  Zbl 1061.35024
[6] N. Burq and H. Christianson. Imperfect geometric control and overdamping for the damped wave equation. In preparation.
[7] Nicolas Burq. Pôles de diffusion engendrés par un coin. Astérisque, (242):ii+122, 1997.  MR 1600338 |  Zbl 0896.35099
[8] Nicolas Burq. Décroissance de l’énergie locale de l’équation des ondes pour le problème extérieur et absence de résonance au voisinage du réel. Acta Math., 180(1):1–29, 1998.  MR 1618254 |  Zbl 0918.35081
[9] H. Christianson, E. Schenck, A. Vasy, and J. Wunsch. From resolvent estimates to damped waves. Preprint, 2012.
[10] H. Christianson and J. Wunsch. Local smoothing for the Schrödinger equation with a prescribed loss. Amer. J. Math., to appear.
[11] Hans Christianson. Cutoff resolvent estimates and the semilinear Schrödinger equation. Proc. Amer. Math. Soc., 136(10):3513–3520, 2008.  MR 2415035 |  Zbl 1156.35085
[12] Hans Christianson. Dispersive estimates for manifolds with one trapped orbit. Comm. Partial Differential Equations, 33(7-9):1147–1174, 2008.  MR 2450154 |  Zbl 1152.58024
[13] Peter Constantin and Jean-Claude Saut. Effets régularisants locaux pour des équations dispersives générales. C. R. Acad. Sci. Paris Sér. I Math., 304(14):407–410, 1987.  MR 888234 |  Zbl 0634.35064
[14] Mihalis Dafermos and Igor Rodnianski. Decay for solutions of the wave equation on kerr exterior spacetimes i-ii: The cases $\vert a\vert \ll m$ or axisymmetry, 2010.
[15] K. Datchev and A. Vasy. Semiclassical resolvent estimates at trapped sets. Preprint, 2012.  MR 3060761 |  Zbl 1271.58015
[16] K. Datchev and A. Vasy. Gluing semiclassical resolvent estimates via propagation of singularities. IMRN, to appear, Preprint, 2011.  MR 2999147
[17] Kiril Datchev. Local smoothing for scattering manifolds with hyperbolic trapped sets. Comm. Math. Phys., 286(3):837–850, 2009.  MR 2472019 |  Zbl 1189.58016
[18] Shin-ichi Doi. Smoothing effects of Schrödinger evolution groups on Riemannian manifolds. Duke Math. J., 82(3):679–706, 1996.  MR 1387689 |  Zbl 0870.58101
[19] Roland Donninger, Wilhelm Schlag, and Avy Soffer. On pointwise decay of linear waves on a Schwarzschild black hole background. Comm. Math. Phys., 309(1):51–86, 2012.  MR 2864787 |  Zbl 1242.83054
[20] Semyon Dyatlov. Exponential energy decay for Kerr–de Sitter black holes beyond event horizons. Math. Res. Lett., 18(5):1023–1035, 2011.  MR 2875874 |  Zbl 1253.83020
[21] Semyon Dyatlov. Quasi-normal modes and exponential energy decay for the Kerr-de Sitter black hole. Comm. Math. Phys., 306(1):119–163, 2011.  MR 2819421 |  Zbl 1223.83029
[22] Neil Fenichel. Persistence and smoothness of invariant manifolds for flows. Indiana Univ. Math. J., 21:193–226, 1971/1972.  MR 287106 |  Zbl 0246.58015
[23] F. Finster, N. Kamran, J. Smoller, and S.-T. Yau. Decay of solutions of the wave equation in the Kerr geometry. Comm. Math. Phys., 264(2):465–503, 2006.  MR 2215614 |  Zbl 1194.83015
[24] F. Finster, N. Kamran, J. Smoller, and S.-T. Yau. Erratum: “Decay of solutions of the wave equation in the Kerr geometry” [Comm. Math. Phys. 264 (2006), no. 2, 465–503;]. Comm. Math. Phys., 280(2):563–573, 2008.  MR 2215614 |  Zbl 1194.83015
[25] C. Gérard and J. Sjöstrand. Resonances en limite semiclassique et exposants de Lyapunov. Comm. Math. Phys., 116(2):193–213, 1988.  MR 939046 |  Zbl 0698.35118
[26] M. W. Hirsch, C. C. Pugh, and M. Shub. Invariant manifolds. Springer-Verlag, Berlin, 1977. Lecture Notes in Mathematics, Vol. 583.  MR 501173 |  Zbl 0355.58009
[27] L. Hörmander. On the existence and the regularity of solutions of linear pseudo-differential equations. Enseignement Math. (2), 17:99–163, 1971.  MR 331124 |  Zbl 0224.35084
[28] Tosio Kato and Kenji Yajima. Some examples of smooth operators and the associated smoothing effect. Rev. Math. Phys., 1(4):481–496, 1989.  MR 1061120 |  Zbl 0833.47005
[29] P.D. Lax and R.S. Phillips. Scattering Theory. Academic Press, New York, 1967. Revised edition, 1989.  MR 1037774 |  Zbl 0697.35004
[30] G. Lebeau. Équation des ondes amorties. In Algebraic and geometric methods in mathematical physics (Kaciveli, 1993), pages 73–109. Kluwer Acad. Publ., Dordrecht, 1996.  MR 1385677 |  Zbl 0863.58068
[31] Richard Melrose and Jared Wunsch. Propagation of singularities for the wave equation on conic manifolds. Invent. Math., 156(2):235–299, 2004.  MR 2052609 |  Zbl 1088.58011
[32] Stéphane Nonnenmacher and Maciej Zworski. Quantum decay rates in chaotic scattering. Acta Math., 203(2):149–233, 2009.  MR 2570070 |  Zbl 1226.35061
[33] Stéphane Nonnenmacher and Maciej Zworski. Semiclassical resolvent estimates in chaotic scattering. Appl. Math. Res. Express. AMRX, (1):74–86, 2009.  MR 2581379 |  Zbl 1181.81055
[34] James V. Ralston. Solutions of the wave equation with localized energy. Comm. Pure Appl. Math., 22:807–823, 1969.  MR 254433 |  Zbl 0209.40402
[35] Jeffrey Rauch and Michael Taylor. Decaying states of perturbed wave equations. J. Math. Anal. Appl., 54(1):279–285, 1976.  MR 435606 |  Zbl 0324.35073
[36] T. Regge. Analytic properties of the scattering matrix. Nuovo Cimento (10), 8:671–679, 1958.  MR 95702 |  Zbl 0080.41903
[37] Per Sjölin. Regularity of solutions to the Schrödinger equation. Duke Math. J., 55(3):699–715, 1987.  MR 904948 |  Zbl 0631.42010
[38] J. Sjöstrand and M. Zworski. Complex scaling and the distribution of scattering poles. J. Amer. Math. Soc., 4:729–769, 1991.  MR 1115789 |  Zbl 0752.35046
[39] P. Stefanov and G. Vodev. Distribution of resonances for the Neumann problem in linear elasticity outside a strictly convex body. Duke Math. J., 78(3):677–714, 1995.  MR 1334206 |  Zbl 0846.35139
[40] P. Stefanov and G. Vodev. Neumann resonances in linear elasticity for an arbitrary body. Comm. Math. Phys., 176(3):645–659, 1996.  MR 1376435 |  Zbl 0851.35032
[41] Plamen Stefanov. Quasimodes and resonances: sharp lower bounds. Duke Math. J., 99(1):75–92, 1999.  MR 1700740 |  Zbl 0952.47013
[42] Siu-Hung Tang and Maciej Zworski. From quasimodes to resonances. Math. Res. Lett., 5(3):261–272, 1998.  MR 1637824 |  Zbl 0913.35101
[43] Siu-Hung Tang and Maciej Zworski. Resonance expansions of scattered waves. Comm. Pure Appl. Math., 53(10):1305–1334, 2000.  MR 1768812 |  Zbl 1032.35148
[44] Daniel Tataru. Local decay of waves on asymptotically flat stationary space-times. arXiv:0910.5290.  MR 3038715 |  Zbl 1266.83033
[45] Daniel Tataru and Mihai Tohaneanu. A local energy estimate on Kerr black hole backgrounds. Int. Math. Res. Not. IMRN, (2):248–292, 2011.  MR 2764864 |  Zbl 1209.83028
[46] B. R. Vaĭnberg. Exterior elliptic problems that depend polynomially on the spectral parameter, and the asymptotic behavior for large values of the time of the solutions of nonstationary problems. Mat. Sb. (N.S.), 92(134):224–241, 343, 1973.  MR 346319 |  Zbl 0294.35031
[47] B. R. Vaĭnberg. Asymptotic methods in equations of mathematical physics. Gordon & Breach Science Publishers, New York, 1989. Translated from the Russian by E. Primrose.  MR 1054376 |  Zbl 0743.35001
[48] A. Vasy. Microlocal analysis of asymptotically hyperbolic and kerr-de sitter spaces. Preprint, 2010.
[49] Luis Vega. Schrödinger equations: pointwise convergence to the initial data. Proc. Amer. Math. Soc., 102(4):874–878, 1988.  MR 934859 |  Zbl 0654.42014
[50] Jared Wunsch and Maciej Zworski. Resolvent estimates for normally hyperbolic trapped sets. Ann. Henri Poincaré, 12(7):1349–1385, 2011.  MR 2846671 |  Zbl 1228.81170
[51] Kenji Yajima. On smoothing property of Schrödinger propagators. In Functional-analytic methods for partial differential equations (Tokyo, 1989), volume 1450 of Lecture Notes in Math., pages 20–35. Springer, Berlin, 1990.  MR 1084599 |  Zbl 0725.35084
[52] M. Zworski. Personal communication.
[53] M. Zworski. Distribution of poles for scattering on the real line. J. Funct. Anal., 73:277–296, 1987.  MR 899652 |  Zbl 0662.34033
[54] Maciej Zworski. Resonances in physics and geometry. Notices Amer. Math. Soc., 46(3):319–328, 1999.  MR 1668841 |  Zbl 1177.58021
Copyright Cellule MathDoc 2018 | Crédit | Plan du site